# SDR USAASA00016

- Difficulty date: April 20, 2000
- Submitted: June 20, 2000
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 0861
- System (JASC): 2400 · Electrical Power System
- Part: Electronic Unit
- Part number: RDAX443110
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DCA-LGA - FLT 6360 - PASSENGER REPORTED ELECTRICAL FUMES AT ROW 20.  MAINTENANCE REPLACED SEB AT ROW 20.  SYSTEM TEST OK.  (M)
